×

Found 775 Documents (Results 1–100)

100
MathJax

Inverse scattering transform for a nonlocal derivative nonlinear Schrödinger equation. (English. Russian original) Zbl 1486.81097

Theor. Math. Phys. 210, No. 1, 31-45 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 38-53 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The general fifth-order nonlinear Schrödinger equation with nonzero boundary conditions: inverse scattering transform and multisoliton solutions. (English. Russian original) Zbl 1486.81103

Theor. Math. Phys. 210, No. 1, 8-30 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 11-37 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The initial-boundary value for the combined Schrödinger and Gerdjikov-Ivanov equation on the half-line via the Riemann-Hilbert approach. (English. Russian original) Zbl 1482.81011

Theor. Math. Phys. 209, No. 2, 1537-1551 (2021); translation from Teor. Mat. Fiz. 209, No. 2, 258-273 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Lévy-Schrödinger equation: their eigenvalues and eigenfunctions using sinc methods. (English) Zbl 1474.65429

Baumann, Gerd (ed.), New sinc methods of numerical analysis. Festschrift in honor of Frank Stenger’s 80th birthday. Based on the presentations at the symposium, Rhodes, Greece, September 13–18, 2018. Cham: Birkhäuser. Trends Math., 55-98 (2021).
MSC:  65N25 65N35 35P05
PDF BibTeX XML Cite
Full Text: DOI

Riemann-Hilbert problem for the Kundu-type nonlinear Schrödinger equation with \(N\) distinct arbitrary-order poles. (English. Russian original) Zbl 1467.81041

Theor. Math. Phys. 207, No. 1, 415-433 (2021); translation from Teor. Mat. Fiz. 207, No. 1, 23-43 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Representation of solutions of the Cauchy problem for a one-dimensional Schrödinger equation with a smooth bounded potential by quasi-Feynman formulae. (English. Russian original) Zbl 1460.81017

Izv. Math. 85, No. 1, 24-60 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 1, 27-65 (2021).
PDF BibTeX XML Cite
Full Text: DOI

RETRACTED: Solvability of boundary value problems for the general Schrödinger equation via Schrödinger-type identity methods. (English) Zbl 1441.39009

Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 196, Article ID 111828, 15 p. (2020); retraction notice ibid. 202, Article ID 112150, 1 p. (2021).
MSC:  39A27 39A12 34L40
PDF BibTeX XML Cite
Full Text: DOI

Boundary value problems, Weyl functions, and differential operators. (English) Zbl 1457.47001

Monographs in Mathematics 108. Cham: Birkhäuser (ISBN 978-3-030-36713-8/hbk; 978-3-030-36716-9/pbk; 978-3-030-36714-5/ebook). vii, 772 p., open access (2020).
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software